# SDR USAA2011122700010

- Difficulty date: December 20, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Crazed
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE RT OVER WING EMERGENCY EXIT LIGHT LENS COVER IS CRAZED AFT OF EXIT DOOR.  REMOVED AND REPLACED RT OVERWING EMERGENCY EXIT LIGHT LENS COVER EXTERNAL FUSELAGE AFT EXIT DOOR IAW B737 AMM.
